# SDR LR7A99101

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1067
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER HB0502 FOUND FS 1067 SKIN BUTT SPLICE CORRODED BL 0 TO RBL 36.  REMOVED PANEL AND CLEANED CORROSION.  REPAIRED LOWER CAP PER SRM SMP 583-55-20-04, ITEM 04.  REPAIRED SKIN PANEL PER SRM SMP 583-55-20-06.  NR 3002.
